# SDR HAL96005

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 2720 · Rudder Control System
- Part: Power Pack
- Part number: 59140665519
- Condition: Failed
- Location: Rudder Control
- Part time: 8,531 hours
- Stage of operation: LD
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

HNL - FLT 167 - RUDDER BIND WHEN PUSHING RIGHT RUDDER.  LEFT RUDDER IS NORMAL.  REMOVED AND REPLACED THE RUDDER POWER PACKAGE DUE TO BYPASSING HYDRAULIC FLUID.  (X)
